# SDR 20000621SH007

- Difficulty date: April 14, 2000
- Submitted: June 21, 2000
- Operation: General aviation
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- Aircraft time: 4,213 hours
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 0301037070
- Part serial: 5891B
- Condition: Inoperative
- Location: Fire Detection
- Part time: 221 hours
- Component: Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T4 HARNESS INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
